# SDR A6WA201401104517

- Difficulty date: January 10, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 574 FWD LATCH MOUNT AT CARGO DOOR, CRACKED UNDER FASTENERS, FOUR EACH THAT ATTACH MOUNT TO SILL. SMALL CRACKS AROUND FASTENER HOLES.  REPAIRED IAW REO 601R-53-61-1741 WITH A DOUBLER & PACKER.
